Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can nausea be related to constipation caused by Percoset taken for arm injury?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
im taking percoset for broken arm is there anything I can do for my constipation can u get nauseous from being constipated
Posted Mon, 6 Jan 2014 in Constipation
 
 
Answered by Dr. Ajit Naniksingh Kukreja 22 minutes later
Brief Answer: Yes You can get nauseated Detailed Answer: Hi Thanks for writing in Can you please tell me what the problem is ? Do you get the movement or there is lack of movement ? Is the initial stool hard ? DO you need to strain ? Is there mucus accompanying ? Get back with this detail & I will help sort out your issues.....
Above answer was peer-reviewed by
 
Follow-up: Can nausea be related to constipation caused by Percoset taken for arm injury? 43 minutes later
YES ITS HARDCOMES OUT ONE CLUMP AT A TIMEI SQUAT ON TOILET I GO FOR TEN DAYS NO STOOL I STRAIN NOW THAT IM ON THIS MED EVERYTHING STOPS
 
 
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later
Brief Answer: Add fiber and plenty of fluids in your diet Detailed Answer: Hi Thanks for writing in again You need to add fiber and fluids in your regular intake A good probiotic twice a day for two weeks to restore healthy intestinal flora would help To soften the stool and reduce straining add milk of magnesia or liquid parafin at bed time If there is a local fissure get it treated Hope this helps Do write back in case of concern Wishing you a healthy life ahead......
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor